# SDR CA150213015

- Difficulty date: February 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,131 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: AE7074221
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

(CAN) GATE RETURN DUE TO FUEL LEAK - PASSENGER AND CABIN CREW COMPLAINTS OF STRONG GAS ODOUR.  RESOLUTION MAIN FUEL SUPPLY HOSE REPLACED IAW AMM 73-11-11. LEAK CHECK C/O NO FAULT.
